# SDR 0700485802

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 16,180 hours, 5,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS DO NOT ILLUMINATE, DOOR 1L SLIDE LIGHT (EXTERNAL), AND ROWS 1, 2, AND 3 SEAT LIGHTS. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-07, OPS CHECKS GOOD.
